×

zbMATH — the first resource for mathematics

Unique solvability of an analog of the Tricomi problem with nonlocal integral conjugation condition. (English. Russian original) Zbl 1275.35152
Math. Notes 87, No. 6, 844-853 (2010); translation from Mat. Zametki 87, No. 6, 868-877 (2010).
Summary: Using an alternating method of Schwartz type, we prove the unique solvability of the elliptic-hyperbolic equation in the class of generalized solutions of an analog of the Tricomi problem with nonlocal integral conjugation condition for the case of an arbitrary approach of the elliptic boundary of the domain to the line of type change with the exception of the case of tangency.

MSC:
35M12 Boundary value problems for PDEs of mixed type
35B50 Maximum principles in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. F. Volkodavov and O. Yu. Naumov, ”On the T problem for an equation of mixed type with a conjunction of a special form,” in Nonclassical Equations of Mathematical Physics (Sobolev Institute of Mathematics, Siberian Branch, Russian Academy of Sciences, Novosibirsk, 2002), pp. 41–49 [in Russian]. · Zbl 1015.35081
[2] V. F. Volkodavov and Yu. A. Ilyushina, ”Uniqueness of a solution of the problem T for an equation of mixed type with conjugation of the normal derivative with the fractional derivative,” Izv. Vyssh. Uchebn. Zaved. Mat., No. 9, 6–9 (2003) [Russian Math. (Iz. VUZ) 47 (9), 4–7 (1986)]. · Zbl 1084.35533
[3] A. V. Bitsadze, Some Classes of Partial Differential Equations (Nauka, Moscow, 1981) [in Russian]. · Zbl 0511.35001
[4] K. I. Babenko, ”The Tricomi problem,” Dokl. Akad. Nauk SSSR 291(1), 14–19 (1986) [Soviet Math. Dokl. 34 (3), 407–412 (1986)].
[5] A. A. Kosovets, ”Solvability of the Tricomi problem for an equation of mixed type,” Differ. Uravn. 21(9), 1627–1628 (1985). · Zbl 0601.35078
[6] K. B. Sabitov, ”An alternating method of Schwarz type in the theory of equations of mixed type,” Dokl. Ross. Akad. Nauk Russian Academy of Sciences 322(3), 476–480 (1992) [Russian Acad. Sci. Dokl. Math. 45 (1), 136–140 (1992)]. · Zbl 0806.35121
[7] S. L. Sobolev, Equations of Mathematical Physics (Nauka, Moscow, 1992) [in Russian]. · Zbl 0900.35001
[8] V. F. Volkodavov, M. E. Lerner, N. Ya. Nikolaev, and V. A. Nosov, Tables of Riemann Functions, Integrals, and Series (Izd. KGPI, Kuibyshev, 1982) [in Russian].
[9] E. R. Mansurova, ”On the existence of an analog of the Tricomi problem for ane equation of mixed type with nonlocal integral conjugation condition” in Proceedings of the International Conference ”Differential equations and Adjacent Problems” Dedicated to the Anniversary of Academician V. A. Il’in (Gilem, Ufa, 2008), Vol. 2, pp. 111–117 [in Russian].
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.